# SDR DALA2024042904763

- Difficulty date: April 27, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N866DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31977
- Aircraft time: 23,752 hours, 9,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5306014) DURING WORK CARD 3350-7413 FOUND POWER SUPPLY M1672 INOP. R/R POWER SUPPLY M1672 AND BATTERY PER B737 AMM 33-51. OPS CK GOOD OK FOR SVC.
